Previous |  Up |  Next


Title: Addendum and erratum to the paper "On the size of a maximal induced tree in a random graph" (English)
Author: Karoński, Michał
Author: Palka, Zbigniew
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 31
Issue: 1
Year: 1981
Pages: 107-108
Category: math
MSC: 05C05
MSC: 05C75
MSC: 60C05
idZBL: Zbl 0464.05054
idMR: MR619514
Date available: 2009-09-25T09:12:43Z
Last updated: 2012-07-31
Stable URL:
Related article:
Reference: [1] KAROŇSKI M., PALKA Z.: On the size of maximal induced tree in a random graph.Math. Slovaca З0, 1980, 151-155.


Files Size Format View
MathSlov_31-1981-1_12.pdf 198.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo